Pregnant? or side effects?


Q: I was on the depo shot for two shots. I did not have my period again for 5 months. then I had my period, dark brown blood, about 3 or four times regularly. Now i have not had one for 9 weeks. I feel like i am having pregnancy symptoms. I get frequent headaches, heightened sense of smell A LOT, back ache, not very nauseas, just with certain smells, I am constantly tired, mood swings that I can not explain, my emotions are all up and down, and just a week ago i noticed more vaginal secretions, they're clear and in high amounts. I don't know if it's an effect of coming off the shot. But I have not taken a pregnancy test yet, I just thought i would get some advice first.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is there some kind of examination that can be done to see if a male has the "bell clapper deformity"? I kno...

Q: Please don't publish this question. My wife had an ultrasound that placed her at 9 weeks 2 days pregnant (concep...

Q: Ok. So I stopped my period and the day after I had sex with my boyfriend and he came inside me.. But I missed 5 days ...

Q: Is it safe that i am pregnant while taking dilantin as my maintenance for my seizure

Q: How much does the Rhlg shot costs? I'M -O and my husband is + AB. Do I have to wait for the 28 weeks to get the shot?...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon